Some ridge regression estimators for the zero-inflated Poisson model Article

Kibria, B. M. Golam, Mansson, Kristofer, Shukur, Ghazi. (2013). Some ridge regression estimators for the zero-inflated Poisson model . JOURNAL OF APPLIED STATISTICS, 40(4), 721-735. 10.1080/02664763.2012.752448



International Collaboration

cited authors

  • Kibria, B. M. Golam; Mansson, Kristofer; Shukur, Ghazi

fiu authors

publication date

  • 2013

published in

Digital Object Identifier (DOI)

start page

  • 721

end page

  • 735

volume

  • 40

issue

  • 4

research area